International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 51, Pages 2755-2760

Classification of weak continuities and decomposition of continuity

Jingcheng Tong

Department of Mathematics and Statistics, University of North Florida, Jacksonville 32224, FL, USA

Received 24 February 2004

Copyright © 2004 Jingcheng Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We first introduce 20 weak forms of continuity, which are closely related to 5 known weak forms of continuity. Then we classify them into 9 groups and give 12 decompositions of continuity.